Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

PCOD, acne, dark patches, irregular periods. Prescribed Yasmin. Itching throughout the body. Side effects?

my weight is increasing day by day and in the ultrasound report it is shown that i m suffering from pcod and there is lots of acne and dark patches on patches , irregular period. my gynae advised me to take yasmin for 21 days but due to which there is a lot of itching on my whole body(including genital organ ) I want to know is this itching is because of that medicine.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi, thanks for posting,
yasmin is a hormonal contraceptive, which is also given in pcos
since it consists of hormones ,they are metabolised by liver. itchy skin may indicate underlying liver problem so it is advisable to contact your doctor and inform about it.
get liver function test done, if normal then itching may be due to other dermatological cause that may be diagnosed and treated accordingly.

hope this helps you
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor